Extremes on different grids and continuous time of stationary processes

Chengxiu Ling, Zuoxiang Peng, Zhongquan Tan*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

This paper investigates asymptotical distributions of extremes on different grids and continuous time of stationary processes. The findings show that these joint extremes over certain threshold dependent grids are asymptotically completely dependent, dependent and independent respectively for dense, Pickands and sparse grids. Furthermore, an integral representation of the asymptotic function involved in the approximation is obtained.

Original languageEnglish
Pages (from-to)150-168
Number of pages19
JournalJournal of Mathematical Analysis and Applications
Volume461
Issue number1
DOIs
Publication statusPublished - 1 May 2018
Externally publishedYes

Keywords

  • Extremal index
  • Extremes
  • Gumbel limit theorem
  • Pickands grids
  • Stationary processes

Fingerprint

Dive into the research topics of 'Extremes on different grids and continuous time of stationary processes'. Together they form a unique fingerprint.

Cite this